# SDR SRAA970815

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond
- Condition: Smoke
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FOR OKO, FLIGHT NR 408, FOUND FLIGHT DECK AIR CONDITIONING SYSTEM EMITS SMOKE WHEN DRIVEN IN WARM, SYSTEM OPERATED GOOD IN COLD MODE.  INSPECT AIRCRAFT AND OPERATED SYSTEM IN FULL RANGE TEMPERATURE, NO FAULT FOUND PER MM CH 21.
